# SDR IPXA12B75943

- Difficulty date: October 16, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK IAW MM 33-51-04-902. OPS NORMAL.
